X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (24) 24
analysis (12) 12
mathematical theorems (9) 9
mathematics, applied (8) 8
critical points (5) 5
krein space (5) 5
roots of polynomials (5) 5
mathematical functions (4) 4
mathematics - metric geometry (4) 4
operators (4) 4
polynomials (4) 4
triangles (4) 4
computer science (3) 3
definitizable operator (3) 3
eigenvalues (3) 3
hilbert spaces (3) 3
linear algebra (3) 3
spectral theory (3) 3
47b25 (2) 2
47b50 (2) 2
algebra (2) 2
articles (2) 2
boundary coefficients (2) 2
boundary operators (2) 2
coefficients (2) 2
college mathematics (2) 2
critical point (2) 2
critical points of polynomials (2) 2
defect indices (2) 2
defect number (2) 2
degrees of polynomials (2) 2
discrete mathematics and combinatorics (2) 2
extensions of symmetric relations (2) 2
geometry (2) 2
indefinite sturm-liouville problem (2) 2
linear operators (2) 2
linear transformations (2) 2
mathematical vectors (2) 2
matrices (2) 2
notes (2) 2
numerical analysis (2) 2
operator theory (2) 2
parallel lines (2) 2
politics / political sciences (2) 2
pontryagin space (2) 2
riesz basis (2) 2
self-adjoint extension (2) 2
symmetric operator (2) 2
theorems (2) 2
triangle (2) 2
vertices (2) 2
15a24 (1) 1
15b05 (1) 1
20h15 (1) 1
26d10 (1) 1
34l10 (1) 1
47b44 (1) 1
51f15 (1) 1
51m04 (1) 1
51m15 (1) 1
51n20 (1) 1
algebra and number theory (1) 1
applied mathematics (1) 1
area measurement (1) 1
areas and volumes (1) 1
art galleries (1) 1
asymptotic behavior (1) 1
boundary triple (1) 1
brocard angle (1) 1
calculus (1) 1
cevian (1) 1
circles (1) 1
classroom capsules (1) 1
codimension (1) 1
common invariant cone (1) 1
common property ownership (1) 1
compact embedding (1) 1
compression (1) 1
computational geometry (1) 1
cone preserving matrices (1) 1
continuity (1) 1
convergence (1) 1
convexity (1) 1
coordinate systems (1) 1
coupling of operators (1) 1
defect subspaces (1) 1
definitizability (1) 1
dense set (1) 1
derivatives (1) 1
design and construction (1) 1
differential equations (1) 1
differential geometry (1) 1
digital libraries (1) 1
discrete spectrum (1) 1
dissipative (1) 1
eigenfunction-expansions (1) 1
eigenvalue (1) 1
eigenvalue dependent boundary conditions (1) 1
eigenvalue depending boundary conditions (1) 1
eigenvalue parameter (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Integral Equations and Operator Theory, ISSN 0378-620X, 7/2015, Volume 82, Issue 4, pp. 469 - 518
A self-adjoint operator A in a Kreĭn space ( $${\mathcal{K}, [\cdot , \cdot]}$$ K , [ · , · ] ) is called partially fundamentally reducible if there exist a... 
Kreĭn space | Primary 47B50 | fundamentally reducible operator | similar to a self-adjoint operator | Mathematics | symmetric operator | Secondary 46C20 | 47B25 | Analysis | boundary triple | Self-adjoint extension | Weyl function | coupling of operators
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 11/2014, Volume 45, Issue 5, pp. 391 - 392
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 12/2013, Volume 77, Issue 4, pp. 533 - 557
We consider a regular indefinite Sturm–Liouville eigenvalue problem −f′′ + q f = λ r f on [a, b] subject to general self-adjoint boundary conditions and with a... 
Primary 34B09 | Secondary 34B24 | 26D10 | HELP inequality | Analysis | regular critical point | Mathematics | Indefinite Sturm–Liouville problem | 47B50 | 34L10 | Riesz basis | Indefinite Sturm-Liouville problem | MATHEMATICS | LITTLEWOOD | SIMILARITY PROBLEM | HARDY | OPERATORS
Journal Article
The American Mathematical Monthly, ISSN 0002-9890, 01/2015, Volume 122, Issue 1, p. 36
Journal Article
Elemente der Mathematik, ISSN 0013-6018, 2014, Volume 69, Issue 1, pp. 33 - 39
Journal Article
The American Mathematical Monthly, ISSN 0002-9890, 02/2015, Volume 122, Issue 1, pp. 36 - 42
The standard theorem for stochastic matrices with positive entries is generalized to matrices with no sign restriction on the entries. The condition that... 
Integers | Mathematical theorems | Linear algebra | Eigenvalues | Markov chains | Matrices | Mathematical vectors | ARTICLES | MATHEMATICS
Journal Article
American Mathematical Monthly, ISSN 0002-9890, 2013, Volume 120, Issue 9, pp. 841 - 846
We prove a generalization of the well-known Routh's triangle theorem. As a consequence, we get a unification of the theorems of Ceva and Menelaus. A connection... 
MATHEMATICS | Triangle | Theorems (Mathematics) | Analysis
Journal Article
Journal of Geometry, ISSN 0047-2468, 12/2012, Volume 103, Issue 3, pp. 375 - 408
Journal Article
Constructive Approximation, ISSN 0176-4276, 2010, Volume 32, Issue 3, pp. 523 - 541
Let T = alpha I-0 + alpha D-1 + ... + alpha D-n" , where D is the differentiation operator and alpha(0) not equal 0, and let f be a square-free polynomial with... 
Minimum root separation | Roots of polynomials | Linear operators | MATHEMATICS | Derivatives (Financial instruments)
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 2007, Volume 155, Issue 13, pp. 1774 - 1792
Let S be a finite set with m elements in a real linear space and let J S be a set of m intervals in R . We introduce a convex operator co ( S , J S ) which... 
Polytope | Convexity | Homothety | Lucas polygon | Minimal family | Irreducible family | MATHEMATICS, APPLIED | minimal family | lucas polygon | homothety | irreducible family | convexity | polytope
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 2014, Volume 17, Issue 2, pp. 591 - 609
We characterize triples of cevians which form a triangle independent of the triangle where they are constructed. This problem is equivalent to solving a... 
Cone preserving matrices | Triangle inequality | Triangle inequality for cevians | Common invariant cone | MATHEMATICS | cone preserving matrices | triangle inequality for cevians | common invariant cone
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 11/2006, Volume 37, Issue 5, pp. 344 - 354
We show that there is a link between a standard calculus problem of finding the best view of a painting and special tangent lines to the graphs of exponential... 
Line graphs | Tangents | Mathematical theorems | Golden mean | Triangles | Art galleries | Linear transformations | Exponential functions | Mathematical functions | College mathematics | College Mathematics | Mathematics Instruction | Visual Arts | Problem Solving | Mathematical Concepts | Calculus | Teaching Methods | Functions, Exponential | Analysis | Mathematical problems
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 04/2009, Volume 63, Issue 4, pp. 473 - 499
We consider a regular indefinite Sturm-Liouville problem with two self-adjoint boundary conditions affinely dependent on the eigenparameter. We give sufficient... 
eigenvalue dependent boundary conditions | Analysis | Indefinite Sturm-Liouville problem | Krein space | Mathematics | Primary 34B10 | Secondary 34B09, 47B25, 47B50 | Riesz basis | definitizable operator | Definitizable operator | Eigenvalue dependent boundary conditions | MATHEMATICS | EIGENFUNCTION-EXPANSIONS | ORDINARY DIFFERENTIAL-OPERATORS
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 03/2012, Volume 436, Issue 5, pp. 1312 - 1343
We give necessary and sufficient conditions under which the reproducing kernel of a Pontryagin space of d×1 vector polynomials is determined by a generalized... 
Reproducing kernel | Forney indices | Defect number | Q-function | Symmetric operator | Self-adjoint extension | Polynomials | Pontryagin space | Smith normal form | Generalized Nevanlinna pair | HILBERT-SPACES | INTERPOLATION | MATRIX POLYNOMIALS | IIX | OPERATORS | MATHEMATICS, APPLIED
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 10/2004, Volume 132, Issue 10, pp. 2973 - 2981
The celebrated Gauss-Lucas theorem states that all the roots of the derivative of a complex non-constant polynomial p lie in the convex hull of the roots of p,... 
Polynomials | Mathematical inequalities | Mathematical theorems | Coefficients | Critical points | Polygons | Roots of polynomials | Gauss-Lucas theorem | Critical points of polynomials | critical points of polynomials | MATHEMATICS | MATHEMATICS, APPLIED | roots of polynomials
Journal Article
Expositiones Mathematicae, ISSN 0723-0869, 2006, Volume 24, Issue 1, pp. 81 - 95
We provide a unified, elementary, topological approach to the classical results stating the continuity of the complex roots of a polynomial with respect to its... 
Roots of polynomials | Homeomorphism | Continuity | MATHEMATICS | continuity | roots of polynomials | homeomorphism
Journal Article
Expositiones Mathematicae, ISSN 0723-0869, 2007, Volume 25, Issue 1, pp. 1 - 20
Let t ⩾ 0 . Select numbers randomly from the interval [ 0 , 1 ] until the sum is greater than t. Let α ( t ) be the expected number of selections. We prove... 
Random walks | Sums of independent random variables | Linear delay differential equations | Asymptotic behavior | MATHEMATICS | random walks | sums of independent random variables | asymptotic behavior | linear delay differential equations
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2003, Volume 131, Issue 1, pp. 253 - 264
Given a polynomial p of degree n \geq 2 and with at least two distinct roots let Z(p) = \{z : p(z) = 0\}. For a fixed root \alpha \in Z(p) we define the... 
Circles | Mathematical theorems | Critical points | Triangles | Polynomials | Mathematics | Fall lines | Degrees of polynomials | Parallel lines | Symmetry | Separation of roots | Roots of polynomials | Critical points of polynomials | critical points of polynomials | separation of roots | MATHEMATICS | MATHEMATICS, APPLIED | roots of polynomials
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 11/2014, Volume 45, Issue 5, pp. 391 - 392
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2002, Volume 184, Issue 2, pp. 526 - 548
Necessary and sufficient conditions and also simple sufficient conditions are given for the self-adjoint operators associated with the second-order linear... 
discrete spectrum | Sturm–Liouville operator | compact embedding | Liouville operator | Sturm | Sturm-Liouville operator | Discrete spectrum | Compact embedding | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.